Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An existence theorem for the reduced wave equation


Author: Peter Wolfe
Journal: Proc. Amer. Math. Soc. 21 (1969), 663-666
MSC: Primary 35.76
DOI: https://doi.org/10.1090/S0002-9939-1969-0265780-X
MathSciNet review: 0265780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.76

Retrieve articles in all journals with MSC: 35.76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0265780-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society